# SDR UIEA2018100102150

- Difficulty date: September 26, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 83,219 hours, 15,893 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT WING LEADING EDGE SKIN NEAR WBL 1240. REPAIRED DAMAGED AREA IAW EI T2018A57-M-4551 REV1. JOB COMPLETED AND CONDITION CK NORMAL.
